# SDR AWXA200601042

- Difficulty date: June 17, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 50,979 hours, 34,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bulkhead
- Part number: 651758243
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C15 CHECK DISCOVERED VERTICAL BEAM WEB CRACKED, .125 INCHES, AT BS 178, BL 17.1R AT WL 230.  MAINTENANCE REMOVED AND INSTALLED NEW VERTICAL WEB AT BS 178, BL 17.1R AT WL 230 IAW BOEING 737-300 SRM 51-40-02-06 FIG 8 AND 12 AND SRM 51-40-05-0G FIG 2.
